# SDR UPS02238047

- Difficulty date: April 3, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,153 hours, 36,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 5 L/E FLAP HAS CRACK AT I/B LOWER BONDING WIRE ATTACH POINT (BULLNOSE).  REPAIR CARRIED OUT IAW SMRO EO 2002-015-002 UPS ENGINEERING FILE 727-57-20052.
